MAUDE Adverse Event Report: SM ENG UNIFY; ABSORBABLE PGA SUTURES

SM ENG UNIFY; ABSORBABLE PGA SUTURES
Model Number PSGU-418R13
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial report received in end april.This is a single accident and sterile reports are all negative and passed.No evident to support the inflammation is pinpointed to the sutures so we did not report to fda.But our consultant visited us in july and recommended us to reopen the complaint and file a mdr even though no other complaint was reported after.
 
Event or Problem Description
Doctor emailed us about concern of the quality of the premium pga sutures.They seem to consistently cause a very significant inflammatory reaction on her patients.

Brand Name
UNIFY
Common Device Name
ABSORBABLE PGA SUTURES
Manufacturer (Section D)
SM ENG
46 nakdong-daero,
sasang-gu,, busan 46910
KS  46910
MDR Report Key15108174
Report Number3002979697-2022-00001
Device Sequence Number11799836
Product Code GAM
UDI-Device Identifier00814639021547
UDI-Public00814639021547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
Report Date (Section F) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Model NumberPSGU-418R13
Device Catalogue NumberPSGU-418R13
Device Lot Number2103US577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/26/2022
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown